# SDR COMA9910078

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1152
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Failed
- Location: Rt Te Flap
- Part time: 9,257 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL FAULT AT 80 KTS ON TAKEOFF.  REPLACED RIGHT INBOARD FLAP ACTUATOR.
